MathSciNet Relay Station
MathSciNet bibliographic data
MR793102 65R20 (45L05)
Kelley, C. T.; Sachs, E. W. Broyden's method for approximate solution of nonlinear integral equations. J. Integral Equations 9 (1985), no. 1, 25–43.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement